# SDR USAASB03125

- Difficulty date: August 1, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT ROW 12 INOPERATIVE.  MAINTENANCE FOUND THE LIGHT SOCKET SHORTED.  REMOVED AND REPLACED LIGHT SOCKET AT SEAT ROW 12 AND REPLACED BATTERY PACK, P/N 2013-1A, AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.  (M)
